
ASPIRIN Extra Strength Tablet, 500 mg
ASPIRIN Extra Strength Tablet, 500 mg
Vendor: Aspirin
Availability: Out of Stock
ASPIRIN was invented over 120 years ago, and remains a trusted pain reliever on the shelf today. There’s a good chance your great grandparents kept ASPIRIN for headaches or aches and pains in their medicine cabinet. ASPIRIN continues to be a trusted and effective brand. From well-known ASPIRIN Regular Strength to ASPIRIN Extra Strength and more, ASPIRIN comes in a variety of forms designed tohelp with different needs – headache, toothache and backaches plus muscle pains, menstrual and arthritis pain – and has for over 120 years. For all kinds of aches and pains, ASPIRIN is an effective way to relieve pain so you can get back to your busy life. To be sure this product is right for you, always read and follow the label.
- Fast and effective relief of headaches, back pain, muscle aches, toothache, pain of inflammation, joint pain and also relief from pain and fever due to cold and flu
- Tablets are coated making them easy to swallow
- Caffeine-free and sodium-free
- Each tablet contains 500mg acetylsalicylic acid (ASA)
Bestseller Products
Recommeded Products
Products you may also like